# SDR 2005UALA01238

- Difficulty date: November 7, 2005
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 56,487 hours, 9,261 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 311T31571
- Condition: Cracked
- Location: Nr 1 Pylon
- Part time: 56,487 hours, 9,261 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON MID SPAR AT STA 233.120 RT SIDE, ANGLE IS CRACKED AT THE 2ND FROM INBOARD ATTACH FASTENER.  NR 1 PYLON MID SPAR P/N 311T3157-1 AT STA 233.120 RT SIDE, ANGLE IS CRACKED AT THE 2ND FROM INBOARD ATTACH FASTENER, VERIFIED WITH HFEC.  THIS IS THE CLOSE-OUT ANGLE ON THE PYLON INBOARD SIDE, OUTBOARD FASTENER LOOKING INSIDE OF PYLON.  THE CRACK IS PROBABLY CAUSED BY FATIGUE AND IT WAS REPAIRED WITH FABRICATED PYLON ANGLE.
